Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had severe diarrhea and vomiting. Now having constipation, burping, headache, palpitations, shortness of breath. Remedy?

i had a virus just over a week ago that caused me to vomit and diarreah severly. this only lasted 24 hours. Then about 5 days later i was constipated quite badly. 2 days ago i woke up being sick again and my burps tasted like rotton eggs . i had a lot of gas and a very tender tummy. Since then i havnt felt ill per se, but i have felt very tired, ive got headaches , palpitations, and an ache in what feels like the top of my tummy when i breath in. i also feel somewhat short of breath. Im 26 year old female.
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern the given history here is suggestive of Gastro enteritis and in my opinion this condition need to be treated with the following medicines,
1) Tab Doxycycline 100 mg once in day
2) Tab Metronidazole 400 mg twice in day
you have to continue this regime for 7 days, no need to worry every thing would be fine soon, have nice day.
Answered: Sat, 10 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor